Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Is it normall to get EXTREMELY large pustules while on accutane??? Theres lots of inflamation and i dont know what to doooo. :(

Share this post


Link to post
Share on other sites
Is it normall to get EXTREMELY large pustules while on accutane??? Theres lots of inflamation and i dont know what to doooo. :(

In my experience, yes it is, especially during an IB or flare up (I'm flaring right now thanks to an upped dose). :wall: :wall: :wall:

My derm could feel them under the skin before they even came forward, so I am thinking that the the pustules and cystic acne appears because the Accutane is drawing them out from deeeeeep down. So that's one good thing, I supposed[/looks on bright side]

LOL

Share this post


Link to post
Share on other sites

It's normal, and the initial breakout may last longer on some people. For my first and second course, it ended after the second the month. Just hang in there :wub:.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×